Journal of the Mathematical Society of Japan

On algebroid solutions of algebraic differential equations in the complex plane, II

Nobushige TODA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 4 (1993), 705-717.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105058

Digital Object Identifier
doi:10.2969/jmsj/04540705

Mathematical Reviews number (MathSciNet)
MR1239343

Zentralblatt MATH identifier
0796.34010

Subjects
Primary: 30D35: Distribution of values, Nevanlinna theory
Secondary: 34A20

Citation

TODA, Nobushige. On algebroid solutions of algebraic differential equations in the complex plane, II. J. Math. Soc. Japan 45 (1993), no. 4, 705--717. doi:10.2969/jmsj/04540705. https://projecteuclid.org/euclid.jmsj/1227105058


Export citation